MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI HANDHELD OXIMETRY MONITOR, SPECTRO2; OXIMETER

SMITHS MEDICAL ASD, INC. BCI HANDHELD OXIMETRY MONITOR, SPECTRO2; OXIMETER
Model Number WW1020
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Device evaluation: one device was returned for investigation.Visual inspection noted the unit looks to be in used condition.Small scratches visible, no cracks.No accessories provided.Functional testing confirmed the complaint.Root cause was attributed to a faulty spo2 board; which was replaced.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the device is giving the error "18".The device came in for service and was found not to be working.There was no patient involvement and no adverse event/human harm.

Brand Name
BCI HANDHELD OXIMETRY MONITOR, SPECTRO2
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19325984
Report Number3012307300-2024-03749
Device Sequence Number6615105
Product Code DQA
UDI-Device Identifier30843418000375
UDI-Public(01)30843418000375(11)150316
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1020
Device Catalogue NumberWW1020A1EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown